# SDR 29GA2017052300001

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 35,746 hours, 40,245 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 7252600553
- Condition: Failed
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR STAIRS WILL NOT DEPLOY PROPERLY.  R & R THE UPPER AFT HANDRAIL ASSY AND KICKOUT GAS SPRING IAW CMM 52-60-01.  OPS CHECKED GOOD.
